RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 192–201 (Mi jsfu476)  

This article is cited in 2 scientific papers (total in 2 papers)

Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations

Viacheslav P. Krivokolesko

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We propose a method how to derive combinatorial identities with polynomial coefficients by means of an integral representation of holomorphic functions in an $n$-circular linearly convex polyhedron.

Keywords: combinatorial identities, polynomial coefficients, integral representation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
The work was supported by the grant of the Russian Federation Goverment for research under the supervision of leading scientist at the Siberian Federal Univesity, contract 14.Y26.31.0006.


DOI: https://doi.org/10.17516/1997-1397-2016-9-2-192-201

Full text: PDF file (131 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55+519.1
Received: 06.12.2015
Received in revised form: 08.01.2016
Accepted: 12.02.2016
Language:

Citation: Viacheslav P. Krivokolesko, “Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 192–201

Citation in format AMSBIB
\Bibitem{Kri16}
\by Viacheslav~P.~Krivokolesko
\paper Method for obtaining combinatorial identities with polynomial coefficients by means of integral representations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 192--201
\mathnet{http://mi.mathnet.ru/jsfu476}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-192-201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200008}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu476
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Georgy P. Egorychev, Viachelsav P. Krivokolesko, “Computation of an integral of a rational function over the skeleton of unit polycylinder in $\mathbb C^{n}$ by means of the Mellin transform”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 364–369  mathnet  crossref
    2. V. P. Krivokolesko, “O vychislenii odnogo klassa integralov ot ratsionalnykh funktsii s parametrami i osobennostyami na kompleksnykh giperploskostyakh”, Tr. IMM UrO RAN, 24, no. 2, 2018, 123–140  mathnet  crossref  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:106
    Full text:48
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020